I just finished taking Clomid as I am trying to get pregnant. I have since developed a rash on my face--red bumps--they don't itch or hurt and it is not acne. Just wondering if anyone else has encountered this. Thanks.
Hi Yes, i have just finished my third round of clomid and I noticed a few days ago a rash on my right breast. I have never had this before, I am thinking it could be from the clomid too? Rash is listed as a side effect.
Since the rash appeared after taking Clomid, so it looks like an allergic reaction to the medicine. Take some oral antihistaminics like Benadryl. You can also apply some calamine lotion on the hands as it helps in soothing the skin.
I suggest you to get this evaluated from a dermatologist if the symptoms persist and get acne ruled out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.